# SDR CALA2014052291129

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 48,320 hours, 18,658 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING EXIT POWER SUPPLY BATTERY BAD.  REPLACED BATTERY IAW MM 33-51-38. INSPECTED RT OVERWING EXIT POWER SUPPLY INSTALLATION & OPERATIONS CHECKED EEL LIGHTING IAW MM 33-51-38.
